MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's complaint that the start-up kit (suk) lfl tubing around the roller pump ruptured, causing saline to spurt from the tubing into the roller pump of the thermogard hq console (sn (b)(6) was confirmed during the visual inspection.The roller pump knob on the console was the old type, which caused the suk tube to rupture.Upon visual inspection, it was confirmed that normal saline had accumulated in the pump raceway.The console interior was also inspected, but no infiltration of normal saline was observed.The saline traces were cleaned, and the old roller pump knob was replaced with the new version to address the reported complaint.Following cleaning and part replacement, the thermogard hq console passed the functional testing without error.Following service, the thermogard hq console passed the final functional and electrical safety tests without any issues.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the thermogard hq console with sn (b)(6).
 
Event or Problem Description
During ivtm therapy, the start-up kit (lot # 200280) lfl tubing around the roller pump ruptured, causing saline to spurt from the tubing into the roller pump of the thermogard hq console (sn (b)(6).Because the roller pump was filled with saline, the customer stopped using the thermogard hq console and switched to a system from another manufacturer to continue temperature management.The roller pump knob on the console was of the old type.No patient injuries were reported.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23480674
Report Number3010617000-2025-00759
Device Sequence Number10227888
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown